Sensitivity Analysis of Mathematical Model for Malaria Transmission with Saturated Incidence Rate

No Thumbnail Available
Appiagyei, Ebenezer
Osman, Mojeeb AL-Rahman EL-Nor
Hassan, Nada Abdelsamad
Yang, Cuihong
Journal Title
Journal ISSN
Volume Title
Journal of Scientific Research & Reports
Malaria is a life threatening vector borne disease caused by parasites that are transmitted to people through the bites of infected female Anopheles mosquitoes. In this paper, we study and analyze mathematical model of ordinary differential equations for human and mosquito with saturated incidence function. The stability of the system was analyzed for the Malaria-Free Equilibrium (MFE) through the reproduction number R0 which was obtained using the next generation matrix method. The MFE is locally asymptotical stable if R0 < 1 and unstable otherwise. Moreover, our sensitivity analysis shows that the most effective parameter is, a, mosquito biting rate and the less effective one is αh, human progression rate. Our numerical simulations show that, reducing the biting rate of mosquitoes will reduce the number of exposed humans as well as infected individuals and increase the number of treated individuals. This can be achieved by increasing the proportion of antibodies
Osman, M. A., Ebenezer, A., Hassan, N. A., & Yang, C. (2019). Sensitivity analysis of mathematical model for malaria transmission with saturated incidence rate. Journal of Scientific Research and Reports, 22(3), 1-10.